Get fast, safe relief from Bayer Headache Relief with the combined strength of aspirin and pain reliever booster. Click coupon to SAVE $2.00 on Any Bayer Headache Relief Product. As always consult with your physician if you are unfamiliar with taking this type of pain reliever.
Bayer Headache Relief contains 2 active ingredients, aspirin 500mg per tablet and caffeine 32.5mg per tablet. Aspirin is a non-steroidal anti-inflammatory drug (NSAID)/pain reliever and caffeine is an adjuvant, or pain reliever aid/booster.
Available to print coupon twice.
Expires 60 days after print date.